Distribution of digits in integers: fractal dimensions and zeta functions

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)253-277
Number of pages25
JournalActa Arithmetica
Volume105
Issue number3
Publication statusPublished - 2002

Keywords

  • distribution of digits
  • distribution of sum of digits
  • Besicovitch-Eggleston sets
  • fractals subsets of the integers
  • fractional dimensions of discrete sets
  • zeta functions
  • SETS
  • SUM
  • THEOREM
  • NUMBERS
  • SPACES

Cite this